# SDR 2022F00460

- Difficulty date: November 14, 2022
- Submitted: November 15, 2022
- Operation: General aviation
- Make and model: Boeing 737-33R
- Aircraft serial: 30661
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Unknown
- Location: L1 Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

THE DOOR 1L BEGAN TO SLAM DURING THE ASCENT (LOUD SOUND).    PERFORMED INSPECTION AT FORWARD ENTRY DOOR PRESSURE SEAL CHECK AND FLAPPER SEAL CHECK IAW AMM 52-11-00-200-803/804 THE DOOR OPERATED PROPERLY
